# SDR DALA2019071704312

- Difficulty date: July 16, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 59,605 hours, 21,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1174623) DURING INSPECTION FOUND CORROSION ANGLE - SUPPORT LOCATED BS500I AND BWT STR26R TO STR 26L AT FWD CARGO COMPARTMENT. REPLACED ANGLE SUPPORT (RAIL) LOCATED BS 5001 AND BWT STR26R TO 26L AT FWD CARGO COMPARTMENT AS PER SRM 51-40-02 DWG#143A9481 (REV A).
